skip to main content

Attention:

The NSF Public Access Repository (NSF-PAR) system and access will be unavailable from 11:00 PM ET on Thursday, May 23 until 2:00 AM ET on Friday, May 24 due to maintenance. We apologize for the inconvenience.


Title: Noncommutative Ck functions and Fréchet derivatives of operator functions
Award ID(s):
2055340
NSF-PAR ID:
10448986
Author(s) / Creator(s):
Date Published:
Journal Name:
Expositiones Mathematicae
Volume:
41
Issue:
1
ISSN:
0723-0869
Page Range / eLocation ID:
115 to 163
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this